# SDR SWAA2025082193758

- Difficulty date: July 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP; INBOARD LOWER CORNER DELAMINATED.    REMOVED RIGHT OUTBOARD AFT FLAP IAW AMM 27-51-22.   REMOVED & INSTALLED SERVICEABLE REPLACEMENT RT OTBD AFT FLAP INSTALLATION IAW AMM 27-51-22-400-801.
